MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Ventilator Dependent (2395)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A bayer service representative performed an injector checkout of the stellant injector system.The system was found to perform to specifications.Multiple attempts have been made to obtain disposable information; however, the customer has not responded at this time.In the event additional information is obtained that affects the investigation outcome, a follow up report will be submitted.This information does not constitute an admission that the device, the company or its employees caused or contributed to this reportable event.
 
Event or Problem Description
A bayer representative reported the following: a customer reported that a patient suffered a contrast reaction while connected to the stellant injector system.The patient was placed on a ventilator and admitted to the intensive care unit for two days post event.The customer requested an injector checkout; however, the customer stated they did not feel the injector was associated with the patient event.Multiple attempts have been made to obtain additional information without response from the customer.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key11018878
Report Number2520313-2020-00041
Device Sequence Number11902888
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;